# SDR 72300133

- Difficulty date: March 23, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N723CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20545
- Aircraft time: 57,862 hours, 37,872 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE AREAS OF CORROSION ON BOTTOM OF SPLICE APPROX 4 X 2 INCH, 6 X 2 INCH AND 6 X 2 INCH.
